# SDR ASAA2017072421463

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,690 hours, 12,400 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RZ44986
- Condition: Faulted
- Location: Nr 1 Fuel
- Part time: 4,755 hours, 1,574 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, THE NR 1 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  DURING ENGINE SHUTDOWN THE FUEL FILTER BYPASS NR 1  EXTINGUISHED.  ACFT GROUNDED.  ACCOMPLISHED FIM 73-05 TASK 801, FOUND FAULT CODE 73-31071.  REMOVED & REPLACED THE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01.  OPS & LEAK CHECKED GOOD.
